International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 124

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015


Coincidence and Common Fixed Point Theorems in D-Metric Spaces

Raghu Nandan Patel [8] | Manoj Kumar Tiwari [6]


Abstract: In this paper we used the concept of compatible mappings of type (P) in D-metric space. Our result generalize the result of Parsai V. and Singh B. , Fisher and Pathak.


Keywords: Common fixed point, D Metric space, compatible maps, compatible maps of type P


Edition: Volume 4 Issue 12, December 2015,


Pages: 480 - 483


How to Cite this Article?

Raghu Nandan Patel, Manoj Kumar Tiwari, "Coincidence and Common Fixed Point Theorems in D-Metric Spaces", International Journal of Science and Research (IJSR), Volume 4 Issue 12, December 2015, pp. 480-483, https://www.ijsr.net/get_abstract.php?paper_id=NOV151986

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Common fixed point'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel [8] | Manoj Kumar Tiwari [6]

Share this Article

Downloads: 106

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed [2] | Manar Falih Dheyab [2]

Share this Article


Top